# SDR AALA20120203AFW01

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 100,162 hours, 16,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN BULGING AROUND FASTENER AT STATION 446 ON STRINGER 6 RIGHT.  REMOVED FASTENER AT STRINGER 6 RIGHT STATION 446 AND REMOVED EXCESS MATERIAL FROM BETWEEN STRINGER AND SKIN WHICH RELIEVED BULGE IN SKIN.  HFEC HOLE INSPECTION REVEALED INDICATIONS OF A CRACK, REAMED HOLE TO .2782 PER EA B767-53-021441, SUBSEQUENT HFEC REVEALED NO CRACK.  INSTALLED FASTENER PER EA B767-53-021441.
